# SDR MASA2016051212668

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 27,030 hours, 22,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE,  REMOVED AND REPLACED THE  FLASHLIGHT BATTERY IAW AMM 25-61-02, OPS CHECKED GOOD.
